# SDR SWAA2025051265576

- Difficulty date: April 29, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,020 hours, 14,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 CANOE FAIRING HAS ELONGATED SEAL FASTENER HOLES.<[01] A NEW #6 CANOE FAIRING WAS ORDERED FOR A/C. NEW CANOE FAIRING WILL BE INSTALLED ON FAULT # TTG8Q00ZVLVW.;[02] C/W
